I’ve experimented with countless nootropics over the years but I find myself always coming back to good old Piracetam. It just works, and for an impressive spectrum of problems and ailments of the mind.
What follows in this post is a personal account of how I’ve used Piracetam to succesfully keep the black dog of depression bridaled and at bay.
Are you getting ready to pull the trigger and purchase Modafinil? You’ve no doubt heard the stories of users amping up their mental energy and tapping into relentless levels of productivity. Modafinil is the nootropic by which all other nootropics are judged and measured against.
Can something this good be too good to be true? In this post I’m going to cover a few common side effects you might experience when using Modafinil.
Anxiety can be a huge side effect of using Modafinil for some. Modafinil is a stimulant and anxiety is a common side effect of using stimulants. If you’re an overly anxious person consider steering clear of Modafinil. If you avoid coffee and caffeine because of anxiety there’s a good chance Modafinil will effect you in a similar way. If you want to go forward and try Modafinil anyway, L-Theanine is the perfect nootropic to smooth out the anxiety and deliver a wave of calmness. L-Theanine is a staple nootropic to stack with the more stimulating nootropics like Modafinil.
This is an obvious side effect but worth mentioning. Modafinil has the potential to keep you up all night if taken too late in the day. If I want to sleep that night I have to take Modafinil at 6am. In the beginning I wasn’t aware of how long Modafinil lasted and took a 200mg Modalert at noon. It was 4am before I could finally get some shut eye. Do not underestimate the potent long lasting effects.
Some users report a slight headache on the tail end of the Modafinil duration. I’ve experienced this as well. What I’ve found is staying hydrated is crucial to not getting the headaches. Modafinil is a stimulant so you’ll be using the bathroom more often and expelling fluids. You must continuously replenish the fluids you use up.
4.) Interesting urine smell
Modafinil makes your urine smell absolutely horrible! I describe it as asparagus piss on roids. This is normal and is no cause for concern.
5.) Crash + Depression
Coming down off Modafinil it’s common to feel energetically depleted. Anytime you use a compound or drug your brain has to recalibrate back to baseline. The brain is an intricate network of neuro chemicals and always trying to balance itself. My best tip is to drink lots of water, eat healthy foods, and catch up on any sleep you missed while using Modafinil.
Minimizing Modafinil side effects
Minimizing some of the side effects from Modafinil is possible. You can easily cut down on the side effects dramatically by taking less Modafinil. Halfing your dose will not place such a potent load on your central nervous system but still deliver good wakefulness effects. In fact, taking only a portion of the dose is recommended for your first time. This allows you to get a feel for how the compound will effect you.
You can also take other nootropics alongside Modafinil to minimize negative side effects. L-Theanine and Magnesium are powerful supplements to reduce anxiety. Adaptogens like Ashwagandha are also helpful to calm the nervous system and help you get to sleep at night.
Avoid using Modafinil too many days in a row. You don’t want to find yourself in a position where you require Modafinil to have any energy at all. I find Modafinil is best used for isolated events where only the most powerful boosts in energy are required. For example, I recently took Modafinil to power through an all night drive to the airport to pick up my friends mom.
Modafinil is a powerful nootropic compound with only a handful of side effects. This is a classic case where the positive benefits outweigh the negatives. For most people, no side effects will be experienced but it’s crucial to be aware of all the possibilities.
Today I woke up to an email from YouTube informing me that my YouTube channel (Gonootropics) had been suspended for violating community guidelines.
Actually, I received 2 emails. The first email was regarding a SECOND strike on my account for a Modafinil video I uploaded. I was thinking…okay, that sucks but my channel is still up. At that point I already had it in my mind to create second backup channel and shoot a video telling my subscribers what was going on. If shit did hit the fan at least I would still have a percentage of my most loyal subscribers on the new channel.
Then the second email came in flat out telling me my the channel had been suspended. Oh snap.
Other channels effected as far as I can tell:
Custom Grow 420 was also closed down and deleted. YouTube is not messing around.
What’s going on?
After receiving and appealing my first community strike months ago I knew the channel was in a seriously vulnerable position. Nootropics is not a mainstream topic of discussion and YouTube had already been making it very clear that the platform was favoring advertisers over creators. If you remember, the adpocalypse created a huge shift in the companies perspective on content as major advertisers LEFT the platform because of the types of videos YouTube was allowing their ads to run on.
When the money leaves you begin to scramble to find a solution. That solution for YouTube was demonetizing wide swathes of videos across an impressive landscape of genres and topics. Many creators making a living off their videos saw their revenues sink dramatically overnight. Luckily, I didn’t depend on the channel as a major source of income.
I’ve taken the first steps and submitted an appeal. I believe I have a good shot at getting the channel restored, knock on wood. What people don’t understand is these wide swathe deletions are bots going through and executing a process. Humans are not involved. Making an appeal gets the channel in front of a real person. With any luck, they will read my pathetic words of groveling and restore the channel to former glory.
If YouTube decides not to restore the channel, I will explore other avenues for my videos.